JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTEGRAL BASES OVER p-ADIC FIELDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INTEGRAL BASES OVER p-ADIC FIELDS
Zaharescu, Alexandru;
  PDF(new window)
 Abstract
Let p be a prime number, the field of p-adic numbers, K a finite extension of , a fixed algebraic closure of K and the completion of K with respect to the p-adic valuation. Let E be a closed subfield of , containing K. Given elements ..., E for which the field K(...,) is dense in E, we construct integral bases of E over K.
 Keywords
p-adic fields;integral bases;admissible polynomials;
 Language
English
 Cited by
 References
1.
J. Number Theory, vol.68. 2, pp.131-150 crossref(new window)

2.
Canad. Math. Bull., vol.44. 1, pp.3-11 crossref(new window)

3.
J. Algebra, vol.15. pp.417-428 crossref(new window)

4.
Invent. Math., vol.124. 1-3, pp.129-174 crossref(new window)

5.
Compositio Math., vol.117. 1, pp.1-31 crossref(new window)

6.
J. Number Theory, vol.79. 2, pp.217-248 crossref(new window)

7.
Acta. Arith., vol.103. 1, pp.27-40 crossref(new window)

8.
J. Number Theory, vol.52. 1, pp.98-118 crossref(new window)

9.
Ann. of Math., vol.90. 2, pp.33-46 crossref(new window)

10.
Graduate Texts in Mathematics, vol.67.

11.
Proc. Conf. Local Fields (Driebergen,1966), pp.158-183